# SDR SIMA200214117

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337300021202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND RIGHT CREASE BEAM INBOARD CHORD CORRODED, TOP AND BOTTOM.  REPAIRED RIGHT CHORD FROM FRAME 13-18 IAW ATR 42 SRM NR 53-31-50.  AIRCRAFT RETURNED TO SERVICE.  (M)
